Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

April 9, 2011Rusk County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Apr 9, 2011, 5:36 PM CDT for Rusk County, Wisconsin. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 5:36 PM CDT (22:36 UTC)
Expired
Apr 9, 2011, 6:15 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN

County Rusk County, WI

The radar

The La Crosse radar (KARX), 170 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:45 PM CDTHAIL 1.254 N Holcombe, WIQUARTER TO HALF DOLLAR SIZE HAIL WAS COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WWUS83 KMPX 092236
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT SAT APR 9 2011

WIZ016-027-092315-
CHIPPEWA-RUSK-
536 PM CDT SAT APR 9 2011

AT 534 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF HOLCOMBE. THIS STORM WAS MOVING EAST AT
35 MPH.

ONE HALF INCH DIAMETER HAIL IS POSSIBLE WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ISLAND LAKE.
  CORNELL.
  HOLCOMBE.
  CONRATH.
  SHELDON.
  HAWKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4537 9068 4537 9091 4520 9091 4514 9132
      4532 9138 4553 9066 4538 9067
TIME...MOT...LOC 2236Z 256DEG 30KT 4525 9123

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 9, 3:38 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 9, 3:38 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 PM CDT SAT APR 9 2011

.DISCUSSION...

A RATHER ACTIVE SEVERE WEATHER PERIOD EXPECTED TONIGHT AND SUNDAY
AS LOW PRESSURE OVER THE CENTRAL PLAINS DEEPENS AND MOVES
NORTHEAST ACROSS THE UPPER MISSISSIPPI VALLEY.

MODEL TRENDS TODAY SHOWED GOOD CONTINUITY BETWEEN THE GFS/ECMWF
AND GEM WITH REGARDS TO A CLOSED H5 LOW MOVING ACROSS SOUTH
DAKOTA AND NORTHERN MN SUNDAY/SUNDAY NIGHT. THE NAM HAD AN OPEN
WAVE AND ENDED UP BEING FASTER ON MOVING THE SURFACE COLD FRONT
EAST OF OUR CWA BY 11/00Z. HENCE...MUCH LESS EMPHASIS ON THE NAM
WITH THIS FORECAST PACKAGE.

AT MID AFTERNOON...A WARM FRONT STRETCHED ACROSS NEBRASKA AND IOWA
WITH TEMPERATURES NEAR 80 AND DEW POINTS NEAR 60 ALONG AND SOUTH
OF THE FRONT. THIS BOUNDARY WILL MOVE SLOWLY NORTH AND REACH THE
MN/IA BORDER DURING THE LATE EVENING. STRONG LOW LEVEL THETA-E
ADVECTION WILL PUSH INTO SOUTHERN MN THIS EVENING ALONG WITH LOW
LEVEL WINDS INCREASING TO NEAR 50 KNOTS. A MID LEVEL SHORT WAVE
OVER NEBRASKA SHOULD REACH THIS AREA BY EARLY EVENING WITH STORM
INITIATION OCCURRING. ALL FORMS OF SEVERE WEATHER ARE POSSIBLE AND
HAVE INDICATED TORNADOES POSSIBLE IN THE GRIDS THIS EVENING OVER
SOUTH CENTRAL MN.

OVERNIGHT...THE INSTABILITY SPREADS NORTH ACROSS THE CWA. SHOWERS
AND THUNDERSTORMS ARE LIKELY IN MOST AREAS AND SEVERE STORMS
WITH LARGE HAIL CAN NOT BE RULED OUT.

SUNDAY POSES SEVERAL PROBLEMS AS SURFACE LOW PRESSURE MOVES
NORTHEAST ACROSS CENTRAL MINNESOTA. FIRST...THE WARM SECTOR SHOULD
EASILY COVER THE TWIN CITIES AS WELL AS AREAS TO THE EAST AND
SOUTH. WITH H85 TEMPERATURES PROGGED NEAR 16 DEG C IN THESE AREAS...
HIGH TEMPERATURES FROM 80-85 DEGREES CAN NOT BE RULED OUT. MUCH
WILL DEPEND ON THE DEBRIS FROM THE OVERNIGHT CONVECTION. RIGHT
NOW...HAVE HIGHS IN THE MIDDLE TO UPPER 70S OVER THE EAST AND
SOUTH. THE NEXT PROBLEM WILL BE SEVERE STORMS REDEVELOPING.
BELIEVE THINGS MAY DEVELOP SOONER THAN LATER ON SUNDAY. MOST
IMPRESSIVE FEATURE SEEN TODAY WAS THE NOSE OF A 90-100 KNOT JET
STREAK AT H5 REACHING SOUTHERN MN AT 18Z AND POKING INTO CENTRAL
WI BY 11/00Z. 850-500MB CROSSOVER WINDS ALSO IMPRESSIVE AT MID DAY
FROM THE TWIN CITIES THROUGH WEST CENTRAL WI. SO ONCE AGAIN...THE
THREAT OF SEVERE WEATHER SHOULD RISE QUICKLY AND PERSIST THROUGH
THE EVENING. VARIOUS SOLUTIONS ARE ALSO POINTING TO SFC-3KM CAPE
REACHING OR EXCEEDING 100 J/KG BY 21Z ACROSS THE TWIN CITIES AND WEST
CENTRAL WI. THIS WILL BE OUR FOCUS AREA FOR TORNADOES IN THE
AFTERNOON.

IN THE WAKE OF THE LOW PRESSURE SYSTEM...IT WILL BECOME BREEZY IF
NOT WINDY...OVER THE WEST AND SOUTH...SUNDAY NIGHT AND PART OF
MONDAY. MONDAY NIGHT/TUESDAY LOOK TO BE THE BEST PERIODS OF THE
UPCOMING WEEK AS A RIDGE OF HIGH PRESSURE MOVES THROUGH. THE
WEATHER PATTERN TAKES A TURN FOR THE WORSE AFTER MID WEEK. THE
GFS AND ECMWF ARE SHOWING A SOUTHERN STREAM UPPER LOW MOVING EAST
FROM THE SOUTHERN ROCKIES WHILE A NORTHERN STREAM LOW MOVES EAST
ALONG WA/ID/MT/CANADIAN BORDER. BY LATE IN THE WEEK...THE NORTHERN
STREAM LOW CAPTURES THE SOUTHERN STREAM LOW WHICH ENDS UP IN A
NEGATIVE TILT TROF OVER US ALONG WITH PLENTY OF RAIN FORECAST.
THIS WOULD NOT BE A GOOD SITUATION FOR THE AREA RIVERS. THE
POTENTIAL HIGH AMOUNTS OF QPF WOULD RUN FROM THURSDAY THROUGH
SATURDAY.

&&

.AVIATION... /18Z TAF ISSUANCE/
A RATHER COMPLEX AND ACTIVE PERIOD IN TERM OF WEATHER ACROSS THE
FORECAST AREA. ISOLATED THUNDERSTORMS THAT HAD DEVELOPED
EARLIER...HAD DEVELOPED ALONG THE TIGHT INSTABILITY GRADIENT ALOFT...
OVER SOUTHERN MN. EXPECT MORE WIDESPREAD COVERAGE OF PRECIPITATION
AND THUNDERSTORMS OVERNIGHT TONIGHT AND SUNDAY.

A SURFACE LOW OVER THE ROCKIES...WILL LIFT NORTHEAST OVER MINNESOTA
BY SUNDAY MORNING. THE LATEST MODEL RUN CONTINUE TO TREND THE SFC
LOW OVER EASTERN MN BY MID AFTERNOON SUNDAY.
CEILINGS/VISIBILITIES MAY IMPROVE SOMEWHAT THIS AFTERNOON...BEFORE
TANKING TO IFR/LIFR CONDS OVERNIGHT AND SUNDAY MORNING. IF THE LOW
CLOUDS HOLD FAST THROUGH MUCH OF THE DAY ON SUNDAY...THE SEVERE
WEATHER THREAT WILL LESSEN OVER WESTERN WISCONSIN AND EASTERN MN.

KMSP...ISOLD THUNDERSTORMS DEVELOPING LATER THIS EVENING...EXPECT
THUNDERSTORMS TO INCREASE IN COVERAGE TONIGHT INTO SUNDAY MORNING.
CEILINGS LOWERING BACK DOWN TO IFR OR OCCASIONAL LIFR. SURFACE WINDS
GENERALLY EAST TO SOUTHEAST AROUND 10 KNOTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JVM
Hazardous weather outlook, Apr 9, 11:15 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1115 AM CDT SAT APR 9 2011

MNZ053-060>063-068>070-076>078-084-085-093-WIZ014>016-023>028-
101200-
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1115 AM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INTO SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OVER THE
AREA.

TONIGHT...A MODERATE RISK OF SEVERE THUNDERSTORMS IS OUTLOOKED
ACROSS MAINLY SOUTHERN MINNESOTA AND A SMALL PORTION OF WEST
CENTRAL WISCONSIN. AN AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP
THIS EVENING NEAR THE MINNESOTA/IOWA BORDER AND LIFT NORTH ACROSS
THE AREA OVERNIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM
LARGE HAIL AND POSSIBLE DAMAGING WINDS. AN ISOLATED TORNADO IS
POSSIBLE ACROSS FAR SOUTHERN MINNESOTA THIS EVENING...NEAR THE
INTERSTATE 90 CORRIDOR.

FINALLY...MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MODERATE RISK OF SEVERE THUNDERSTORMS IS AGAIN OUTLOOKED ACROSS
A SMALL PORTION OF SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.
SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS ARE
EXPECTED TO REDEVELOP BY SUNDAY AFTERNOON ACROSS EAST CENTRAL INTO
SOUTH CENTRAL MINNESOTA...AND MOVE RAPIDLY INTO WEST CENTRAL
WISCONSIN. INITIAL DEVELOPMENT MAY YIELD ISOLATED TORNADOES AS WELL.

RIVERS WILL LIKELY REMAIN IN FLOOD INTO NEXT WEEK. CONTINUE TO
MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
OVERNIGHT AND AGAIN SUNDAY AFTERNOON.

MNZ041>045-047>052-101200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-
1115 AM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND
CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.
MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENT
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AND AGAIN
SUNDAY MORNING ACROSS THE AREA.  THE PRIMARY THREAT FROM ANY
SEVERE THUNDERSTORMS IN THE OUTLOOK AREA APPEARS TO BE LARGE HAIL.

RIVERS WILL LIKELY REMAIN IN FLOOD INTO NEXT WEEK. CONTINUE TO
MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT AND AGAIN INTO
SUNDAY AFTERNOON.

MNZ054>059-064>067-073>075-082-083-091-092-101200-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET-
WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
1115 AM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND SOUTH CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A
FEW OF THESE STORMS COULD PRODUCE SOME LARGE HAIL.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT FROM ANY SEVERE THUNDERSTORMS IN THE APPEARS TO BE
LARGE HAIL...BUT AN ISOLATED TORNADO IS POSSIBLE THIS EVENING ALONG
THE INTERSTATE 90 CORRIDOR.

MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENT
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK REMAINS ACROSS MUCH OF THE AREA SUNDAY WITH THE MAIN
THREAT OF THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS.

RIVERS WILL LIKELY REMAIN IN FLOOD INTO NEXT WEEK. CONTINUE TO
MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT...AND AGAIN SUNDAY AFTERNOON.

In the hours before

Special weather statement, Apr 9, 1:45 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
145 PM CDT SAT APR 9 2011

MNZ063-070-077-078-WIZ023-024-091930-
DAKOTA-GOODHUE-PIERCE-RICE-ST. CROIX-WASHINGTON-
145 PM CDT SAT APR 9 2011

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...GOODHUE...
PIERCE...RICE...ST. CROIX AND WASHINGTON COUNTIES THROUGH 230 PM
CDT...

AT 144 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF DUNDAS. THIS STORM WAS MOVING NORTHEAST
AT 50 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRIDGEWATER.
  NORTHFIELD.
  CASTLE ROCK.
  STANTON.
  CANNON FALLS.
  NEW TRIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4490 9258 4464 9236 4428 9338 4443 9351
TIME...MOT...LOC 1845Z 240DEG 44KT 4442 9326
Local storm report, Apr 9, 1:59 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             NORTHFIELD              44.45N 93.17W
04/09/2011  M0.50 INCH       RICE               MN   FIRE DEPT/RESCUE

            NORTHFIELD AMBULANCE REPORTED PEA TO DIME SIZE HAIL WAS
            BEGINNING TO COVER THE GROUND.

&&

MPG
Special weather statement, Apr 9, 2:55 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 PM CDT SAT APR 9 2011

WIZ024-025-092030-
DUNN-PIERCE-
255 PM CDT SAT APR 9 2011

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DUNN AND PIERCE COUNTIES
THROUGH 330 PM CDT...

AT 253 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF ELLSWORTH...OR 5 MILES SOUTHEAST OF
BELDENVILLE. THIS STORM WAS MOVING NORTHEAST AT 40 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ELLSWORTH.
  SPRING VALLEY.
  ELMWOOD.
  MENOMONIE.

LAT...LON 4475 9182 4460 9249 4476 9260 4486 9226
      4486 9215 4490 9213 4496 9195
TIME...MOT...LOC 1955Z 245DEG 35KT 4472 9242
Local storm report, Apr 9, 3:06 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             2 E ELLSWORTH           44.74N 92.44W
04/09/2011  M0.75 INCH       PIERCE             WI   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL FELL FOR SEVERAL MINUTES...MINOR
            HAIL ACCUMULATION WAS ALSO OBSERVED.

&&

MPG
Special weather statement, Apr 9, 5:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT SAT APR 9 2011

WIZ016-027-092315-
CHIPPEWA-RUSK-
536 PM CDT SAT APR 9 2011

AT 534 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF HOLCOMBE. THIS STORM WAS MOVING EAST AT
35 MPH.

ONE HALF INCH DIAMETER HAIL IS POSSIBLE WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ISLAND LAKE.
  CORNELL.
  HOLCOMBE.
  CONRATH.
  SHELDON.
  HAWKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4537 9068 4537 9091 4520 9091 4514 9132
      4532 9138 4553 9066 4538 9067
TIME...MOT...LOC 2236Z 256DEG 30KT 4525 9123

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 9:09 AM CDTSevere Thunderstorm WarningMPXBrown, Redwood40 min
Apr 9, 11:12 AM CDTSpecial Weather StatementMPXNicollet, Sibley48 min
Apr 9, 1:45 PM CDTSpecial Weather StatementMPXRice45 min
Apr 9, 11:38 AM CDTRiver Flood WatchMPXBuffalo, Pepin6 days
Apr 9, 2:55 PM CDTSpecial Weather StatementMPXPierce35 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.